Get your Health question answered in 3 easy steps

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes sore throat after protected intercourse?

Answered by
Dr.
Dr. Bharatesh Devendra Basti

Dermatologist

Practicing since :1998

Answered : 1765 Questions

default
Posted on Tue, 5 Aug 2014 in HIV and AIDS
Question: hi doctor..i am XXXXXXX from New XXXXXXX .on april 12th i had a sex with a CSW in XXXXXXX ..i used a protection but i am not sure whether the protection broke or not..because it was a shady dark place..so i dont know the status of condom afterwards.well in the course of event it was just a 3 mins encounter and she even rubbed my tool with her legs and above her undergarment without condom.From next day itself i started getting body aches and muscle pains,then after complete 1 week i had a sore throat plus cold which lasted for a complete 2 weeks..in the mean time to make matters worse i had a small rash on my arm and one on my feet which looked like some insect had bitten..but the muscle aches and extreme fatigue continued for a month..in a meanwhile i got HIV1 and hiv 2 antibody test on 9th day ,4 weeks and 6 weeks ,80 days and 93 days all negative..hiv elisa on 15th day as negative...hiv pcr qualitative on 14th day as negative..hiv pcr quantitative on 30 days and 44 days as negative...To add to the symptoms...i even had a small lump in my rectum area..which came and went but sometimes the area near rectum itches alott...also small pimples near my lips ,a small cuts on my lips,my left hand remains mostly a bit red in color(my palm area) then the usual..and even i get a burning sensation sometimes under my feet..these are the entire symptom list...i dont know what to do...doctors are sayin ur tests r coming negative....can u please tell me what it is...even my Vitamin b 12 and vitamin D came out to be low...vitamin D at 13.15 and Vitamin B 12 at 142 ....my anxiety has also increased alott...my heart beat kind of remains around 100....pls doctor guide me and help me.....
doctor
Answered by Dr. Bharatesh Devendra Basti 38 minutes later
Brief Answer:
HIV unlikely so relax and take supplements.

Detailed Answer:
Hi
Thank you for query. I am Dr Bharatesh D Basti answering your query.

You had a protected intercourse.
The symptoms you had initially and later are not specific to HIV.
Even deficiency of vitamins B12 other vitamins can lead to oral and peri orificial lesions even the hand burning sensation signs due to peripheral neuropathy.
As the tests are all negative including PCR test.
So you can allay the fear of HIV .
Take the vitamin supplements B complex and Vitamin D Supplements on consultation with your doctor.
You can clean the perianal area with warm water twice daily.first try with simple antifungal creams like clotrimazole.
So relax have a balanced diet with extra proteins and all vitamin supplements. Do some exercises meditation yoga and forget all these to reduce your anxiety.
You can get back for any clarification .

Wish you good health.
Thank you
Dr Bharatesh

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Bharatesh Devendra Basti 15 hours later
hi doctor..thanks for the answer..i have some doubts like...hiv rna pcr Quantitative if i take today after 98 days..will it be confirmatory and conclusive??...and i also had rashes in the anal area last month when i walked alot in the hot weather in XXXXXXX ..shud i test for herpes??..when according to u is the test conclusive for HIV?....
doctor
Answered by Dr. Bharatesh Devendra Basti 9 minutes later
Brief Answer:
Fungal rash likely.

Detailed Answer:
Hi
Thank you for follow up query.
There is no particular date/time to tell negative.But all the tests are negative.
So you can totally allay the fears.there is no need for further test.If you still fear go for test after 6 months to remove your anxiety
The itching may be due to perianal dermatitis .or Fungal infection likely since hot humid weather favors fungal infection.You can use antifungals like clotrimazole .if does not subside consult dermatologist
You are becoming too anxious.
Allay all fears of HIV.
You can get back to me for any clarifications else please close the discussion and rate.
Thank you
Dr Bharatesh

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Bharatesh Devendra Basti 26 hours later
hi doctor..this will be my last query...after 98 days yesterday i again went for all STD tests....VDRL,Herpes and Hiv Antibody...and all came negative...but i have a new problem now that is one of my gums is swollen any remedy?....so according to u..i shud end my hiv testing forever..or i shud retest again..if yes then when???
doctor
Answered by Dr. Bharatesh Devendra Basti 16 minutes later
Brief Answer:
Take Vitamin supplements.Not necessary.

Detailed Answer:
Hi
Thank you for follow up query.

The chance of acquiring from unprotected intercourse with a positive HIV patient is 1: 200 to 1: 2000 .
Yours is protected intercourse and the status of HIV in the partner may be negative. so you need not worry .
Again all the tests are negative.
So you can totally allay the fears.there is no need for further test.
If you still fear go for test after 6 months to remove your anxiety and be free for ever.
The gums swelling may be due to deficiencies of vitamin B or c .So as earlier said please take Complete Vitamin supplements with B and C in it.
You are becoming too anxious.
Allay all fears of HIV.
You can get back to me for any clarifications else please close the discussion and rate.
Thank you
Dr Bharatesh
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics ,  

Recent questions on  Fungal infection

doctor1 MD

Good day. I have noticed a strongish smell after urinating. The pharmacist said its either a fungal or bacterial infection. Diflucan was suggested, but that would only sort out a fungal infection not a bacterial?? i had been on antibiotics a while ago and my life is very stressful right now due to my mother being ill. In the past I would use Diflucan after antibiotics to get rid of the candida which antibiotics cause. NOw there is only a smell of the urine but no actual discharge.

doctor1 MD

I have a dermatology issue. The skin on my fingers crack. I live in Maine and have suffered from chap fingers all my life. But now it seems to affect my thumbs. During the year, when my hands are clear. A calous will appear. And the skin will peal, and the layers of skin will continue till they eventually bleed. Right now both thumbs are affected. I thought it might be a fungal infection. It could be a contact alegy? The only relief I get is by using tape. Help?

doctor1 MD

Dear Dr. I started feeling some irritation and pain in my anus 4-5 days back. It was occurring after morning stool. After a day I started feeling irritation in my aus and near by the whole day and was not able to sit properly which is occuring till now. In morning it bleeded and paining. the skin near anus area has dried up and irritating me. Is it piles or some fungal infection ?

doctor1 MD

hi doc . my name is alvin .when i was 15 i had fungal infection in my inner thighs .i have used some medicines at that time now there is no infection but the skin there became darker is there any surgical method to get rid of this.already i have applied too much ointments in that area and i am dissapointed.please help me in this

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2 and 3 centimeters, respectively. One is just anterior to her left axilla, the other is on her...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is paining and during itching has got open as well